# SDR YV3R2021010700414

- Difficulty date: December 18, 2020
- Submitted: January 7, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-WD
- Make and model: Robsin R44
- Aircraft serial: 2313
- Aircraft time: 2,193 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7924
- Part serial: 7870
- Condition: Reads Low
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: C972-4 RPM NEEDLE READS LOW (INACCURATE).
